# SDR QMLA2012012912013

- Difficulty date: January 29, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N136DU
- Make and model: Urocop EC135T2
- Aircraft serial: 0578
- Aircraft time: 2,007 hours, 5,373 cycles
- Engine: Tmeca ARRIUS2B2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FUEL ODOR IN CABIN.  THE PILOT IMMEDIATELY RETURNED TO THE BASE, AND SHUTDOWN.    NO DEFECTS WERE NOTED AND THE ACFT WAS RETURNED TO SERVICE.
